このエントリーをはてなブックマークに追加
ID 56012
FullText URL
Author
Sato, Kenichi Graduate School of Natural Science and Technology Okayama University
Yoshino, Yuji Graduate School of Natural Science and Technology Okayama University
Abstract
We shall generalize the theory of primary decomposition and associated prime ideals of nitely generated modules over a noetherian ring to general objects in an abelian R-category where R is a noetherian commutative ring.
Note
Mathematics Subject Classi cation. Primary 13C99; Secondary 18E99.
Published Date
2018-01
Publication Title
Mathematical Journal of Okayama University
Volume
volume60
Issue
issue1
Publisher
Department of Mathematics, Faculty of Science, Okayama University
Start Page
91
End Page
108
ISSN
0030-1566
NCID
AA00723502
Content Type
Journal Article
Official Url
http://www.math.okayama-u.ac.jp/mjou/
language
英語
Copyright Holders
Copyright©2018 by the Editorial Board of Mathematical Journal of Okayama University
File Version
publisher
Refereed
True
Submission Path
mjou/vol59/iss1/1